# SDR DL733021354

- Difficulty date: November 21, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N303WA
- Make and model: Boeing 737347
- Aircraft serial: 23183
- Aircraft time: 49,144 hours, 33,897 cycles
- Engine: Ge CFM563B1
- Engine time: 7,923 hours, 5,107 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM563
- Part serial: 860155
- Condition: Making Metal
- Location: Nr 1
- Part time: 7,923 hours, 5,107 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH FL240, NR 1 ROLLED BACK TO 0 INDICATIONS AFTER LOUD BANG.  ENG FAIL CK LIST WAS COMPLETED.  METAL IN TAIL PIPE, ENG CHANGED.
